# SDR RAIA950444

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120016
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Switch
- Part number: 922FS2A6N2735
- Condition: Failed
- Location: Lt Mlg
- Part time: 17,564 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - RT PACK FILLED SMOKE IN CABIN.  MAINTENANCE REPLACED LEFT WEIGHT ON WHEEL SWITCH.  RT PACK OPERATIONAL CHECK GOOD NO SMOKE NOTED.  (W)
